arrow_up basket Checkbox Checkbox chevon_down close close_small plus delivery email end error F_icon heart heart_full instagram_white menu minus orders pinterest plus plus_circle plus_minus pound Checkbox question radio_checked radio_unchecked search plus plus Group 4 plus Tick Icon / Recent orders Icon / Rewards

Galpharm's Paracetamol Caplets 16 Pack

£1.00

Galpharm's Paracetamol Caplets 16 Pack

In stock
- +
Details

Effective pain relief of mild to moderate pain including headaches and migraines.

Active ingredients, Paracetamol 500mg and caffeine 65mg. 

Easy to swallow tablets in caplet form.

Pack contains 16 caplets.

sku - 5108

More Information
More Information
Price£1